MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: cor - knot mini device malfunction, device is cutting the suture prematurely.Intraoperatively, said device cut the suture before having the suture secured with interlocking attachment from said device.Having that into consideration, that is a risk for the suture to be loose and movable, further causing peri valvular leak or may result for the implanted valve to be rendered ineffective and cause patient harm.The said device has ref# 031350.Device was taken out of the field as soon as malfunctioning was noticed, device was put in its original packaging and placed in a biohazardous bag.

Brand Name
COR-KNOT MINI®
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd
victor NY 14564
MDR Report Key23072368
Report Number23072368
Device Sequence Number9719824
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
Report Date (Section F) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031350
Device Catalogue Number031350
Device Lot Number8631473
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer09/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight62 KG
Date Report Sent to FDA09/15/2025